# SDR SWIA200514812

- Difficulty date: March 29, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 5,531 hours, 4,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD ABOVE ROW 2 INOPERATIVE.  REPLACED BULB TO EMERGENCY CEILING LIGHTING AT ROW 2 AREA.  OPERATIONAL CHECK GOOD.
